# SDR MASA200601326

- Difficulty date: May 13, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 22,412 hours, 18,378 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7235 DTW - FLAPS FAIL AT 45  ON TAXI IN.  MX C/W PART A..
